Alert archive / Missouri / Flash Flood Warnings in 2005
Flash Flood Warning 102, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Sep 18, 2005, 7:53 AM CDT for St. Clair County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 18, 2005, 7:53 AM CDT (12:53 UTC)
- Expired
- Sep 18, 2005, 11:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County St. Clair County, MO
The radar
The Pleasant Hill radar (KEAX), 95 km from the middle of the area, began a volume at 12:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 0.9 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 740 J/kg
- Mixed-layer CIN
- -289 J/kg
- Mixed-layer LCL
- 1244 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 333 m²/s²
- 0-3 km storm-relative helicity
- 305 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 181257
FFWSGF
MOC185-181600-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
753 AM CDT SUN SEP 18 2005
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ST. CLAIR COUNTY IN WEST CENTRAL MISSOURI.
* UNTIL 1100 AM CDT.
* AT 750 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA.
DOPPLER RADAR ESTIMATED RAINFALL AMOUNTS ARE APPROACHING THREE
INCHES ACROSS WEST CENTRAL PORTIONS OF THE COUNTY. ADDITIONAL
THUNDERSTORMS MAY BRING ANOTHER INCH OR TWO OF RAIN THROUGH MID
MORNING.
* SLOW MOVING THUNDERSTORMS ARE PRODUCING TORRENTIAL RAINFALL IN THE
WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...OSCEOLA...JOHNSON CITY...MONEGAW SPRINGS...ROSCOE...
TABERVILLE...TIFFIN AND VISTA.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.
LAT...LON 3805 9364 3789 9369 3791 9405 3812 9405
3811 9391 3808 9373
$$
SAW1 follow-up statement
000
WGUS73 KSGF 181558
FFSSGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1057 AM CDT SUN SEP 18 2005
MOC185-181607-
ST. CLAIR MO-
1057 AM CDT SUN SEP 18 2005
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR ST. CLAIR COUNTY
HAS BEEN ALLOWED TO EXPIRE...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 3805 9364 3789 9369 3791 9405 3812 9405
3811 9391 3808 9373
$$
SAWWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 18, 6:35 AM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Sep 18, 6:35 AM CDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 635 AM CDT SUN SEP 18 2005 .AVIATION... FOR 12Z TAFS...THUNDERSTORMS MAY CLIP THE SGF TERMINAL DURING THE FIRST HOUR OF THIS TAF CYCLE...BUT THUNDERSTORMS SHOULD MISS THE JLN TERMINAL. MARGINAL NON-CONVECTIVE LLWS SET UP IS OCCURRING IN THE JLN AREA WITH NEODESHA PROFILER SHOWING 21045KT AT FIRST GATE WITH SFC WINDS AT JLN STILL BACKED AT 150. LLWS WILL ABATE BY MID MORNING AS STRONGER WINDS BEGIN TO MIX TO THE SURFACE. GUSTY SOUTHERLY WINDS ARE ON TAP FOR TODAY...ESPECIALLY LATE THIS MORNING AND EARLY THIS AFTERNOON WHEN SFC WINDS COULD GUST 20-25KT AT TIMES. GUSTINESS OF WINDS SHOULD SUBSIDE LATE THIS AFTERNOON...HOWEVER A BRISK SOUTH WIND WILL CONTINUE THROUGH TONIGHT. WINDS SHOULD BACK TO THE MAGIC 150 DIRECTION AT SGF POSSIBLY ALLOWING FOR SOME GUSTS TO 20KT THIS EVENING. TERRY && .PREV DISCUSSION... LATE EVENING UPDATE REGARDING NEAR TERM CONVECTIVE TRENDS... LATEST OBSERVATIONAL AND MODEL DATA CONTINUE TO SUGGEST THAT EXPLOSIVE CONVECTIVE DEVELOPMENT SHOULD TAKE PLACE LATER TONIGHT INTO SUNDAY MORNING. 00Z UPPER AIR DATA FROM KAMA AND KDDC BOTH SHOW VERY STEEP MID LEVEL LAPSE RATES WITH DELTA TS OF OVER 20C. STRONG WESTERLY MID LEVEL FLOW IS ADVECTING THOSE STEEPER LAPSE RATES EASTWARD WHILE STRENGTHENING SOUTHWESTERLY LOW LEVEL JET CONTINUES TO PUMP LOW LEVEL MOISTURE NORTHEASTWARD TOWARD THE OZARKS. GOES DERIVED SOUNDER DATA SHOWS THE SURGE OF HIGHER PRECIP WATER VALUES PUSHING EASTWARD INTO THE AREA. REGIONAL PROFILER NETWORK NICELY DEPICTS BOTH A STRENGTHENING LOW LEVEL JET 30-40KT ALREADY OVER NORTHERN OK INTO SE KS...ALSO SHOWS A 95-100KT 250MB JET STREAK PROGRESSING EASTWARD FROM THE KS/NE BORDER EASTWARD INTO ILLINOIS. PERSISTENT MOISTURE CONVERGENCE ON THE NOSE OF THE STRONG LOW LEVEL JET COMBINED WITH ENHANCED UPPER LEVEL DIVERGENCE IN THE RIGHT ENTRANCE REGION OF THE 250MB JET SHOULD PROVIDE SUFFICIENT LIFT FOR PARCELS TO REACH LFC LATER TONIGHT. FORECAST SOUNDINGS FOR 12Z SUNDAY SHOW ELEVATED CAPE VALUES IN EXCESS OF 2000 J/KG WITH THE NAM POINT SOUNDINGS THE MOST EXTREME WITH MUCAPES OF 3000-4000 J/KG. SHEAR WITHIN CONVECTIVE CLOUD LAYER (ROUGHLY 800-300MB) WILL BE QUITE STRONG (>40KT) AND CERTAINLY SUFFICIENT TO SUPPORT WELL ORGANIZED UPDRAFTS AND POTENTIAL ELEVATED SUPERCELLULAR STRUCTURES. PRIMARY HAZARD WILL STILL LIKELY BE LARGE HAIL...POTENTIALLY UP TO GOLF BALL SIZE. EXACT LOCATION OF CONVECTIVE INITIATION IS STILL DIFFICULT TO PINPOINT...HOWEVER PROFILER DATA WOULD SUGGEST THE THREAT MAY BE A BIT FURTHER EAST THAN WHAT WE CURRENTLY HAVE IN OUR GRIDS. GRIDS WILL BE UPDATED SHORTLY TO INCREASE POPS LATE TONIGHT AND ESPECIALLY SUNDAY MORNING WHEN LIKELY POPS SEEM JUSTIFIABLE. CONVECTION SHOULD END FROM WEST TO EAST THIS MORNING AS THE LOW LEVEL JET VEERS AND WEAKENS. SKIES WILL PROBABLY CLEAR OUT IN THE WAKE OF MORNING CONVECTION ALLOWING TEMPS TO REALLY WARM UP NICELY...ESPECIALLY OVER OUR WESTERN CWA WHERE THEY ARE MOST LIKELY TO SEE THE MOST AMOUNT OF SUNSHINE. KEPT TEMPS DOWN A BIT OVER OUR EASTERN COUNTIES WHERE CONVECTION OR CONVECTIVE DEBRIS COULD LINGER INTO THE AFTERNOON. IF CONVECTION CLEARS OUT QUICKLY THEN TEMPS THERE MAY NEED TO BE BUMPED UP. WILL PROBABLY BE ANOTHER BUSY NIGHT OF CONVECTION TONIGHT...HOWEVER TONIGHT IT APPEARS AS THOUGH THE LOW LEVEL JET WILL FOCUS LIFT MUCH FURTHER NORTH ACROSS NORTHERN MISSOURI. SOME POTENTIAL DOES EXIST FOR CONVECTION TO PEEL SOUTHEAST AND CLIP MID MISSOURI LATE TONIGHT SO KEPT GOING CHANCE POPS IN THAT AREA. FURTHER SOUTH...CAP SHOULD HOLD STRONG GIVEN THE LACK OF FORCING. WILL BE AN UNSEASONABLY WARM NIGHT WITH LOWS IN THE UPPER 60S/LOWER 70S...10 TO 15 DEGREES ABOVE AVERAGE. DIFFERENCES APPEAR BETWEEN THE GFS AND THE NAM BY MONDAY. GFS IS NOT QUITE AS STRONG OR AS FAR SOUTH WITH THE EFFECTS OF THE SHORTWAVE PASSING TO OUR NORTH AND SUBSEQUENTLY THE SURFACE BOUNDARY STALLS FURTHER NORTH. THE UKMET AND NGM TEND TO BE MORE IN LINE WITH THE NAM SOLUTION...AND GIVEN THE POTENTIAL FOR TONIGHTS CONVECTION TO RE-ENFORCE OR RE-ENERGIZE THE SURFACE BOUNDARY HAVE DECIDED TO LEAN MORE HEAVILY ON THE NAM FOR THE MONDAY/MONDAY NIGHT TIME FRAME. NAM IS PUSHING A SURFACE BOUNDARY THROUGH THE AREA MONDAY AFTERNOON/EVENING. SHOULD BE SUFFICIENT HEATING AHEAD OF THE BOUNDARY TO ALLOW FOR MODERATE TO STRONG SURFACE BASED INSTABILITY TO DEVELOP. VERTICAL WIND SHEAR PROFILES WILL STRENGTHEN AS THE MID LEVEL HEIGHT GRADIENT TIGHTENS IN ASSOCIATION WITH THE SHORTWAVE PASSING TO OUR NORTH. GIVEN THE DISCREPANCIES BETWEEN NAM AND GFS...AM RELUCTANT TO HIT THE SEVERE WEATHER THREAT TOO HARD...HOWEVER IF THE NAM PANS OUT THEN COULD BE A RATHER SUBSTANTIAL SEVERE WEATHER EPISODE MONDAY AFTERNOON AND EVENING WITH THE POTENTIAL FOR SUPERCELLS WITH DAMAGING WINDS AND LARGE HAIL. ASSUMING THE NAM SOLUTION PANS OUT THEN SOME COOLER AND DRIER AIR WOULD FILTER INTO THE CWA TUESDAY INTO TUESDAY NIGHT AS THE BOUNDARY STALLS OUT JUST TO OUR SOUTH. COULD CERTAINLY SEE WIGGLES IN THE FLOW IGNITE ELEVATED CONVECTION TO THE NORTH OF THE BOUNDARY TUESDAY NIGHT BUT REALLY DIDNT FEEL CONFIDENT ENOUGH TO MAKE ANY WHOLESALE CHANGES TO GOING FORECAST ATTM. DID TWEAK TEMPS/DEWPOINTS DOWN A BIT MONDAY NIGHT THROUGH TUESDAY NIGHT...BUT IF THE GFS TRENDS CLOSER TO THE NAM THEN FURTHER DOWNWARD ADJUSTMENTS WOULD PROBABLY BE NECESSARY. NO CHANGES MADE TO EXTENDED GRIDS. IZZI && SGF WATCHES/WARNINGS/ADVISORIES... .MO...NONE. .KS...NONE. WFO SGF
Hazardous weather outlook, Sep 18, 6:00 AM CDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
600 AM CDT SUN SEP 18 2005
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-181800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
600 AM CDT SUN SEP 18 2005
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.
.DAY ONE...TODAY AND TONIGHT.
WEATHER HAZARDS EXPECTED:
THUNDERSTORMS...SOME MAY PRODUCE:
CONTINUOUS CLOUD CLOUD TO GROUND LIGHTNING.
TORRENTIAL DOWNPOURS LEADING TO LOCALIZED FLOODING.
AND HAIL UP TO THE SIZE OF HALF DOLLARS.
AREAS AFFECTED AND TIMING:
THUNDERSTORMS WILL AFFECT MUCH OF THE OUTLOOK AREA THIS
MORNING...THE GREATEST COVERAGE OF STORMS WILL BE NORTH OF HIGHWAY
60.
DISCUSSION:
THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA THIS MORNING.
GIVEN THE PRESENCE OF STRONG INSTABILITY AND STRONG WINDS ALOFT
SOME OF THE STORMS COULD BE SEVERE...WITH LARGE HAIL THE PRIMARY
THREAT. IN ADDITION TO LARGE HAIL...LOCALLY HEAVY RAINFALL
AMOUNTS...POSSIBLY IN EXCESS OF TWO INCHES IN SPOTS...COULD LEAD
TO SOME LOCALIZED FLOODING.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING AS A COLD
FRONT DROPS SOUTHEASTWARD ACROSS THE OUTLOOK AREA. EARLY
INDICATIONS ARE THAT SUFFICIENT INSTABILITY AND WIND SHEAR WILL BE
PRESENT TO SUPPORT SEVERE THUNDERSTORMS...ESPECIALLY SOUTH OF
INTERSTATE 44.
.SPOTTER INFORMATION STATEMENT...
DUE TO THE ISOLATED NATURE OF SEVERE WEATHER...SPOTTER ACTIVATION
IS NOT ANTICIPATED THIS MORNING.
&&
THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)
IZZIIn the hours before
Local storm report, Sep 18, 5:05 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0505 AM CDT SUN SEP 18 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0503 AM HAIL (TBN)FT LEONARD WOOD AAF37.75N 92.13W
09/18/2005 0.50 INCH PULASKI MO OTHER FEDERALSpecial weather statement, Sep 18, 6:18 AM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 618 AM CDT SUN SEP 18 2005 KSZ073-097-101-MOZ066-077-088-093-101>102-181230- BOURBON-CHEROKEE-CRAWFORD-BARRY-BARTON-JASPER-MCDONALD-NEWTON- VERNON- 618 AM CDT SUN SEP 18 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 796 FOR THE FOLLOWING AREA... IN KANSAS THIS CANCELS 3 COUNTIES IN SOUTHEAST KANSAS BOURBON... CHEROKEE... CRAWFORD... IN MISSOURI THIS CANCELS 6 COUNTIES IN SOUTHWEST MISSOURI BARRY... BARTON... JASPER... MCDONALD... NEWTON... VERNON... THIS INCLUDES THE CITIES OF...ANDERSON...BAXTER SPRINGS... CARTHAGE...CASSVILLE...COLUMBUS...FORT SCOTT...JOPLIN...LAMAR... MONETT...NEOSHO...NEVADA...PINEVILLE AND PITTSBURG. MOZ055-067>068-078>079-089>090-094>095-103-181300- BENTON-CEDAR-CHRISTIAN-DADE-GREENE-HICKORY-LAWRENCE-POLK- ST. CLAIR-STONE- 618 AM CDT SUN SEP 18 2005 ...SEVERE THUNDERSTORM WATCH NUMBER 796 REMAINS VALID UNTIL 8 AM CDT FOR THE FOLLOWING AREA... IN MISSOURI THIS WATCH INCLUDES 10 COUNTIES IN CENTRAL MISSOURI BENTON... HICKORY... ST. CLAIR... IN SOUTHWEST MISSOURI CEDAR... CHRISTIAN... DADE... GREENE... LAWRENCE... POLK... STONE... THIS INCLUDES THE CITIES OF...APPLETON CITY...AURORA...BOLIVAR... COLE CAMP...EL DORADO SPRINGS...GALENA...GREENFIELD...HERMITAGE... KIMBERLING CITY...MOUNT VERNON...NIXA...OSCEOLA...OZARK... REPUBLIC...SPRINGFIELD...STOCKTON AND WARSAW. IZZI
Local storm report, Sep 18, 6:30 AM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0630 AM CDT SUN SEP 18 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0525 AM HAIL 1 N MILO 37.76N 94.32W
09/18/2005 1.00 INCH VERNON MO LAW ENFORCEMENT
0625 AM HAIL 2 S BOLIVAR 37.59N 93.42W
09/18/2005 0.50 INCH POLK MO BROADCAST MEDIA
FEHLocal storm report, Sep 18, 6:58 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0658 AM CDT SUN SEP 18 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0535 AM HAIL 3 S JERICO SPRINGS 37.58N 94.02W
09/18/2005 0.75 INCH CEDAR MO CO-OP OBSERVER
40 MPH WINDS WERE ALSO REPORTED
FEHLocal storm report, Sep 18, 7:02 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0702 AM CDT SUN SEP 18 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0545 AM HAIL 1 N ARCOLA 37.54N 93.92W
09/18/2005 0.75 INCH DADE MO PUBLIC
FEHSpecial weather statement, Sep 18, 7:50 AM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 750 AM CDT SUN SEP 18 2005 MOZ055-067>068-078>079-089>090-094>095-103-181400- BENTON-CEDAR-CHRISTIAN-DADE-GREENE-HICKORY-LAWRENCE-POLK- ST. CLAIR-STONE- 750 AM CDT SUN SEP 18 2005 ...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM WATCH 796 FOR THE FOLLOWING AREA... IN MISSOURI THIS CANCELS 10 COUNTIES IN CENTRAL MISSOURI BENTON... HICKORY... ST. CLAIR... IN SOUTHWEST MISSOURI CEDAR... CHRISTIAN... DADE... GREENE... LAWRENCE... POLK... STONE... THIS INCLUDES THE CITIES OF...APPLETON CITY...AURORA...BOLIVAR... COLE CAMP...EL DORADO SPRINGS...GALENA...GREENFIELD...HERMITAGE... KIMBERLING CITY...MOUNT VERNON...NIXA...OSCEOLA...OZARK... REPUBLIC...SPRINGFIELD...STOCKTON AND WARSAW. FOSTER
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 18, 4:49 AM CDT | Flash Flood Warning | SGF | Pulaski | 6 hr |
| Sep 18, 5:12 AM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 63 min |
| Sep 18, 5:53 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Polk | 53 min |
| Sep 18, 6:20 AM CDT | Severe Thunderstorm Warning | SGF | Dallas | 40 min |
| Sep 18, 6:25 AM CDT | Flash Flood Warning | SGF | Vernon | 6 hr |
| Sep 18, 6:54 AM CDT | Flash Flood Warning | SGF | Dent, Phelps | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.